Develop a serious medical condition, which forces to take medications that can make this condition worse

I developed a serious eye disease called Central serous chorioretinopathy (CSR). To treat this pathology, are used flavonoid supplements such as Rutin, and diuretics such as Plerenone. Unfortunately, even if they can worsen this condition, I will have to take them, I think I can replace the supplements with safer things, but the diuretic I will have to take, for not risk to going blind.

I don’t care about sexual function anymore, blindness is one of the worst things that can happen to a human being.

2 Likes

I absolutely have to find an ophthalmologist who can cure my eye disease without prescribing drugs that can make my condition worse, or at least not make it too much worse.

Next week I have to meet two other ophthalmologists, the last one when I told him about PSSD / PFS he devoured his eyes, and he absolutely did not understand why I could not take Flavonoids and Vit B12, he took me for crazy.

My family members say that if I don’t take the prescribed drugs and I get my eyes damaged, I’m totally crazy, and that they’ll put me in a psychiatric clinic because of my past of depression they can do it.

Please any advice to make ophthalmologists understand PSSD / PFS without being taken for crazy? for treat Central serous chorioretinopathy (CSCR) without ruining myself.

This is a terrifying situation.

You need to present an explanation of what PFS is, if you look on the website here* there are documents to show doctors.

If you present this as “I feel bad and here’s what I read on an Internet forum” I can’t imagine it’ll be well received. You might try and convince a friend or family member for support.

*https://www.pfsnetwork.org/ scroll down to inform your clinician

Many Thx Greek . I will show these documents to the ophthalmologists, hoping that they will try to understand it, even if the diuretic I do not know if I will be able to avoid taking it, I hope it does not give me adverse events but to save the eye I am forced to risk.

I don’t know what they’re trying to prescribe you but I don’t think it’s impossible to imagine that someone else will have had an allergy or sensitivity to drugs that they want to use, I think expressing that you understand how serious this is and that you want to find a way to deal with this, without risking another aspect of your health is the thing you need to emphasise and have them understand. I can imagine doctors deal with medical misinformation regularly, but hopefully with those papers you’ll be able to make it easier for them to understand.

1 Like

Hi all, thx Greek.

I have been to the ophthalmologist and he says that next week I have to reabsorb the fluid from the retina with the laser.

Two days ago I had a bad attack of hemorrhoids that did not return to their natural location. Since I cannot use cortisone ointments for eye disease, the proctologist suggested this herbal cream called THD Cream.

https://www.thdlab.it/pazienti/terapie/come-trattare-emorroidi/thd-cream

These are the ingredients:

“Aqua, hamamelis virginiana leaf water, hydroxyethyl acrylate/ sodium acryloyldimethyl taurate copolymer, glycerin, prunus amygdalus dulcis oil, helianthus annuus seed oil, phenoxyethanol, panthenol, phospholipids, polysorbate 60, sorbitan isostearate, boswellia serrata resin extract, microcrystalline cellulose, ethylhexylglycerin, escin, tocopherol, sodium carboxymethyl beta-glucan, trisodium ethylenediamine disuccinate, beta-sitosterol, ruscus aculeatus root extract, silica, sodium hydroxide.”

Now I feel pretty bad, the sexual function is always the same, but I have developed a symptom of neuropathy, I have tingling and burning in my hands and feet, I cannot hold my mobile phone very much without tingling. Sometimes my hands and feet get cold, as I had with an adverse reaction to paracentamol two years ago, it seems that I have developed an autoimmune disease such as scleroderma, or multiple sclerosis.

Today I went out and I was better but tonight at home I feel these symptoms. Could a simple local hemorrhoid ointment I put in very little have done this? I have used it before once without any problems.

I am especially afraid of these two components that I have read after panthenol which looks like pro vitamin b5, and boswellia serrata resin extract, which looks like an anti-androgen. Could this ointment have further methylated the genes, and give me multiple sclerosis or an autoimmine disease?

Today the symptoms seemed almost gone, but now they are back, next week I have the laser on my eyes.

Please Help

Hands and feet go from cold to heat, with pain and tingling. For two days now, I have been putting a small application of this cream on my anus on Saturday.

I’m so sorry to hear about your situation dude.

This seems unlikely, but it’s also unfortunately possible that you are experiencing an adverse reaction to the ointment you’re applying.

Were you definitely not experiencing any form of tingling/burning and temperature changes in your hands and feet before applying this ointment?

Thx for the reply Skin Diesel.

I stopped this ointment on Saturday, I only used it twice. This Saturday only one application, and I had a bad reaction, and a few months ago one application with no adverse reaction. I used it because my eye problem does not allow me to use corticosteroid ointments for hemorrhoids, if I need it again I will use an ointment called Preparation H which has no cortisone and is much safer.

The problem of body temperature change first came two years ago. After an adverse reaction to a 1000mg Paracetamol tablet I took for a high fever over 40c that hadn’t subsided for days. I had cold hands and feet for a few months, then it more or less returned and came back from time to time in winter. I have tingling and burning since Saturday. Before the adverse reaction to Paracetamol, aside from the adverse reaction to citalopram that caused me PSSD and a supplement with tryptophan taken 8 years ago under the prescription of a neurologist, I never had any major problems with drugs.

I have to go to the ER, the tingling and burning in my hands and feet is getting painful, I can’t stretch my hands, I couldn’t sleep for 5 minutes tonight, and I can’t go to the bathroom it’s like my body is blocked .

1 Like

From what you’ve said it’s really tough to definitively say whether or not your new issues are being caused by this ointment. The fact you didn’t react when you first applied it could suggest that it’s not responsible, did you consume anything else on Saturday that could possibly be responsible?

I had the strongest crash a month ago with local anesthetic drops used by an ophthalmologist to control eye pressure, the eye drops are called Benoxinate (Oxybuprocaine), since then I have developed burning eyes, photophobia, difficulty falling asleep, it was a normal visit to change the shade of the glasses. And the most serious thing is that I have developed an eye disease called Central Serous Retinopathy, I see distorted with the right eye and the colors are less intense. Monday I will have to do a Macular subthreshold laser treatment to try to correct it, the new ophthalmologist is confident, but I don’t trust much anymore, I’m afraid it won’t work. But on the other hand, I cannot treat this pathology with drugs because are used flavonoid supplements and anti-androgen diuretics.

But until Saturday I didn’t have this burning, tingling and numbing sensation in my hands and legs.

1 Like

I see. It sounds possible that the herbal ointment could have caused these symptoms of neuropathy. I know it would be extremely uncomfortable but since you’re using it for hemorrhoids could you not just let them heal naturally?

I have the same concern with general anesthesia as I need to get jaw surgery eventually. I don’t know what it could do to me. This is really the nightmare of PFS. This is something that should concern literally everyone here because it affects all of us. We’ll all eventually be treated for something that will involve drugs of some kind. No one here can avoid other medical issues from arising until the day they die.

I’ve stopped that ointment since Saturday, and will never use it again.

2 Likes

I’m going better.

The problem is that I now have two pathologies that go against each other. Pssd is caused by androgen deprivation, while Central serous chorioretinopathy (CSR) appears to be caused by an excess of cortisol and steroids. Really a paradoxical situation, dealing with both will be really difficult.

The new ophthalmologist says that if the liquid does not completely reabsorb in a month and a half, it is significantly improved. He’ll give me a low sub-threshold laser treatment.

1 Like

So you’ve had the drugs they wanted to give you?

For the moment nothing, at the moment he believes that I do not need drugs, he wants to see if the liquid is reabsorbed naturally. If that doesn’t happen in a month and a half, he’ll give me laser treatment, the new ophthalmologist is a surgeon. Medical treatments approved for CSR are diuretics like Eplerenone and Diamox, but at the moment it doesn’t seem like I have to take them.

Oh, I see. Well, I hope all goes well.

2 Likes